# SDR 2019FA0000227

- Difficulty date: July 19, 2019
- Submitted: July 19, 2019
- Operation: General aviation
- Aircraft: N5163S
- Make and model: Piper PA 28-180
- Aircraft serial: 287105017
- Aircraft time: 6,181 hours
- System (JASC): 2720 · Rudder Control System
- Part: Cable Guard
- Part number: 6271002
- Condition: Chafed
- Location: Rudder
- Part time: 6,181 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE PULLEY GUARD CHAFFED IN 3 PIECES BY RUDDER CABLES AT BASE OF CONTROL YOKE.  GUARD PLACED IN WRONG HOLE IN CONSOLE.  CORRECT HOLE COVERED BY HEAT DUCT MOUNT BRACKETS.  TRIMMED BRACKETS AND INSTALLED NEW GUARD.  CLEARANCE NORMAL.  NO CABLE DAMAGE.  NO MAJOR STURUCTURAL REPAIRS NOTED.  SUSPECT FACTORY INSTALLED.
